Variation of the Green function of Riemann surfaces and Whitney's holomorphic stratification conjecture
Publications Mathématiques de l'IHÉS, Volume 68 (1988), pp. 115-138.
@article{PMIHES_1988__68__115_0,
     author = {Hardt, Robert and Sullivan, Dennis},
     title = {Variation of the {Green} function of {Riemann} surfaces and {Whitney's} holomorphic stratification conjecture},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {115--138},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     zbl = {0735.30039},
     mrnumber = {91d:32054},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__68__115_0/}
}
TY  - JOUR
AU  - Hardt, Robert
AU  - Sullivan, Dennis
TI  - Variation of the Green function of Riemann surfaces and Whitney's holomorphic stratification conjecture
JO  - Publications Mathématiques de l'IHÉS
PY  - 1988
DA  - 1988///
SP  - 115
EP  - 138
VL  - 68
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1988__68__115_0/
UR  - https://zbmath.org/?q=an%3A0735.30039
UR  - https://www.ams.org/mathscinet-getitem?mr=91d:32054
LA  - en
ID  - PMIHES_1988__68__115_0
ER  - 
%0 Journal Article
%A Hardt, Robert
%A Sullivan, Dennis
%T Variation of the Green function of Riemann surfaces and Whitney's holomorphic stratification conjecture
%J Publications Mathématiques de l'IHÉS
%D 1988
%P 115-138
%V 68
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1988__68__115_0
Hardt, Robert; Sullivan, Dennis. Variation of the Green function of Riemann surfaces and Whitney's holomorphic stratification conjecture. Publications Mathématiques de l'IHÉS, Volume 68 (1988), pp. 115-138. http://www.numdam.org/item/PMIHES_1988__68__115_0/

[GR] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, 1965. | MR | Zbl

[H1] R. Hardt, Topological properties of subanalytic sets, Trans. Am. Math. Soc., 211 (1975), 57-70. | Zbl

[H2] R. Hardt, Semi-algebraic local triviality in semi-algebraic mappings, Amer. J. Math., 102 (1980), 291-302. | Zbl

[H3] R. Hardt, Stratification via corank 1 projections, in Singularities, Proc. Symp. in Pure Math., 40 (1983), 559-566. | MR | Zbl

[M] T. Mostowski, Lipschitz equisingularity, Dissertationes Math., CCXLIII (1985), 1-46. | MR | Zbl

[P] A. Parusiński, Lipschitz stratification of real analytic sets, Preprint, Gdańsk University, 1986.

[SS] L. Siebenmann and D. Sullivan, On complexes that are Lipschitz manifolds, in Geometric Topology, New York, Academic Press, 1979, 503-552. | MR | Zbl

[S] D. Sullivan, Growth of positive harmonic functions and Kleinian group limit sets of zero planar measure and Hausdorff dimension two, in Geometry Symposium, Utrecht 1980, Lecture Notes in Math., 894, Berlin-New York, Springer, 1981, 127-144. | MR | Zbl

[W] H. Whitney, Local properties of analytic varieties, in Differential and Combinatorial Topology, Princeton U. Press, 1965, 205-244. | MR | Zbl